# SDR USAA920081334

- Difficulty date: June 28, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655169817
- Condition: Corroded
- Location: Bs 907 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C21 -MAJOR REPAIR- CORROSION ON LOWER SIDE OF STRINGER SPLICE CHANNEL AT BS 907, S25R.  REPLACED STRINGER SPLICE CHANNEL AT BS 907, S25R IAW B737 SRM 51-40-02-0G.  (B)
